Global stabilization of feedforward systems with exponentially unstable Jacobian linearization - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Systems and Control Letters Year : 1999

Global stabilization of feedforward systems with exponentially unstable Jacobian linearization

Abstract

The global stabilization of a class of feedforward systems having an exponentially unstable Jacobian linearization is achieved by a high-gain feedback saturated at a low level. The control law forces the derivatives of the state variables to small values along the closed-loop trajectories. This “slow control” design is illustrated with a benchmark example and its limitations are emphasized.
Fichier principal
Vignette du fichier
scl98.pdf (123.27 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01091563 , version 1 (05-12-2014)

Identifiers

Cite

Frédéric Grognard, Rodolphe Sepulchre, Georges Bastin. Global stabilization of feedforward systems with exponentially unstable Jacobian linearization. Systems and Control Letters, 1999, 37 (2), pp.107-115. ⟨10.1016/S0167-6911(99)00011-0⟩. ⟨hal-01091563⟩
163 View
127 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More